欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
A Discrete Analogue of Energy Integral for a Difference Scheme for Quasilinear Hyperbolic Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 7 Page: 789-805
       
 
Optimal Investment-Reinsurance Strategies for Insurers with Mean-Reversion and Mispricing under Variance Premium Principle

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 7 Page: 806-820
       
 
Numerical Solution of the Coupled Viscous Burgers’ Equation Using Differential Quadrature Method Based on Fourier Expansion Basis

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 7 Page: 821-835
       
 
Different Rationales of Coalition Formation and Incentives for Strategic Voting

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 7 Page: 836-860
       
 
Newton, Halley, Pell and the Optimal Iterative High-Order Rational Approximation of √<span style='margin-left:-2px;margin-right:2px; border-top:1px solid black'>N</span>

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 7 Page: 861-873
       
 
A Knowledge Measure with Parameter of Intuitionistic Fuzzy Sets

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 7 Page: 874-889